# SDR CALA0300210

- Difficulty date: April 6, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,914 hours, 13,848 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED HAIL DAMAGE TO THE RT ELEVATOR UPPER SKIN PANEL.  THE HAIL IMPACT CAUSED A SMALL DENT AT APPROXIMATELY ELEVATOR STATION 88.9 AND 10.25 INCHES FORWARD OF THE ELEVATOR TRAILING EDGE.  THE DAMAGE CLEAN UP REQUIRED REMOVAL OF ALL PLIES AND THE CORE.  THE SKIN WAS REPAIRED IAW ECRA 5520-01332.
